# SDR DALA2025092907062

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LOWER SKIN COMPARTMENT 510, 511, 512 ON GALLEY 5 AT AFT GALLEY AREA.  COMPLIED WITH A.A WORK CARD 2530-01591-02D. (1220081).
